# SDR HNAA2019032100077

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 35,014 hours, 31,192 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: Pax Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  683     52-10  1854172  20MAR19  PWM  CLOSE MAIN PAX DOOR, UNABLE TO OPEN. HISTORY: NO FACT  20MAR19  21:26  PHL CLEANED AND LUBED PASSENGER DOOR TRACKS AND LATCHES AS REQUIRED. OPS CHECK GOOD. OKAY FOR SERVICE.
